MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number STQ4-SPR-B0, STQ4-RCV-A0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 09/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting the stimulator at an off-label location, not performing x-ray immediately after the procedure to confirm the device placement, implanting a damaged stimulator, patient going through an mri procedure, implanting an expired stimulator, inadequate fixation, not prepping the skin with antiseptic solution, and multiple tunneling attempts have been ruled out as potential causes.However.The patient has poor surgical risks including morbid obesity.A curonix representative conducted a review of sterilization and packaging records for the respective product lot; curonix has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of the reported issue is due to patient being a poor candidate due to health, weight, age, or mental capacity as the patient is morbidly obese (user error - clinician).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in surgical issues.Surgical issue rates remain acceptably low; thus, capa is not required. surgical issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported the leads eroded through the pocket site.Antibiotics were prescribed and an explant procedure was performed on (b)(6) 2023.The patient is doing well and the site appears to be healing nicely.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key17996866
Report Number3010676138-2023-00222
Device Sequence Number20319664
Product Code GZF
UDI-Device Identifier00818225020495
UDI-Public(01)00818225020495(17)240701(01)00818225020464(17)241001(21)2B16171-27
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/01/2024
Device Model NumberSTQ4-SPR-B0, STQ4-RCV-A0
Device Lot NumberSWO220726, SWO100522
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Initial Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale